Lg Cwd
icon-nav-help
Need Help

Submit your question to our team of health care professionals.

icon-nav-current-questions
Current Question

See what's on the mind of the community right now.

icon-conf-speakers-at-a-glance
Meet the Team

Learn more about our world-renowned team.

icon-nav-archives
DTeam Archives

Review the entire archive according to the date it was posted.

icon-question-mark
May 28, 1999

Blood Tests and Insulin Injections

advertisement
Question from London:

I have had Type 1 diabetes for two years. I have been doing my injections in my legs and they are getting very swollen. I don’t know what to do, as it is not very easy to inject in your arms and when I do it in my stomach, it bleeds.

Answer:

From: DTeam Staff

Could you meet with a diabetes educator or nurse or doctor who could help you with your injection sites and injection technique? There are ways to use your arm by yourself, by leaning against a chair or door to lift up the skin. If you do use the same injection area too much, you are likely to get lipo hypertrophy. Have you tried the upper outer area of your buttocks?

LM